# SDR ASAA2014062208184

- Difficulty date: June 22, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,705 hours, 8,675 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 1074847
- Part serial: 6976
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 31,762 hours, 16,570 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT OF 23 PSI OBSERVED AT FL390 AT M785.  RIGHT DUCT SHOWS 21 PSI AND LT SHOWS 44 PSI.  THE DUCT SPLIT VARIES FROM 23 PSI-18 PSI AT DIFFERENT POWER SETTINGS WITH THE RT ALWAYS INDICATING LESS THEN THE LT DUCT.  ACFT GROUNDED.  PERFORMED TC NG-36WC-00001 BLEED HEALTH SYS TEST ON NR 2 ENGINE. FOUND HIGH STAGE REG VALVE FAILED REVERSE FLOW DIAPHGRAM CK, REPLACED HIGH STAGE REG VALVE, REF 36-1107. PERFORMED OPS TEST IAW FIM TASK 36-10-807.
